Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is it the Reyataz or the Combivir ?
Oct 12, 2003

Hello Doctors, Thank you for taking the time to answer my question, I really appreciate this forum. After a 12 month Doctor-approved drug holiday, I am back on meds (Reyataz and Combivir). After 3 weeks on this combo, cd4's went from 450 to 690, vl went from 175k to 950. However I feel tired and dizzy all the time. I was wondering if this could be from the AZT and if so can I switch to something else with the Reyataz? Just want to feel somewhat healthy and have a better quality of life. Thanks again :)

Response from Dr. Conway

Thanks for your kind comments about the site.

I am pleased that your treatment is working so fast. It would be unrealistic for your viral load to be undetectable this quickly...You have dropped almost THREE logs of virus over three weeks. Well done.

The types of non-specific symptoms you describe are not uncommon with AZT. As long as you are not significantly anemic (this should be checked), it may well be that the side effects will improve in the coming weeks. It may be worth trying to wait it out.

But...if you feel so bad such that you cannot take another day of this, you should discuss options with your doc.

Good Luck.



Previous
Laser eye surgery
Next
Discolored Ejaculate

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement